By Topic

Adaptive Sliding Mode Control of Multi-Input Nonlinear Systems With Perturbations to Achieve Asymptotical Stability

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Yaote Chang ; Dept. of Electr. Eng., Kao Yuan Univ., Kaohsiung, Taiwan

A design of adaptive sliding surfaces for a class of multi-input (MI) nonlinear systems with matched and mismatched perturbations is proposed in this note to solve regulation problems based on the Lyapunov stability theorem and backstepping technique. By using some adaptive gains designed in the sliding surface function, the virtual input and the controllers, not only the mismatched perturbations are automatically overcome during the sliding mode, but also the property of asymptotical stability of controlled systems is achieved at the same time. Furthermore, the knowledge of the upper bound of partial perturbations is not required. Controlling a two-link robot manipulator is given to demonstrate the feasibility of the proposed control scheme.

Published in:

Automatic Control, IEEE Transactions on  (Volume:54 ,  Issue: 12 )